| Model Number |
CYF-5A |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus that the oes cystonephrofiberscope¿s insert was peeling off.This issue was observed during preparation for use for a diagnostic procedure which was completed with a similar device.There was no patient harm or user injury reported due to the event.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer¿s allegation was confirmed.The angle of bend in the up direction does not meet the standard due to wear of the angle wire.Additionally, the insulation resistance value does not meet the specification due to a cut in the connecting tube, the connecting tube is not waterproof because it is cut, there are specks in the video due to a broken image guide bundle, the forceps channel port is corroded, and the suction cylinder is corroded.This event is under investigation.A supplemental report will be submitted upon receiving additional information.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the observed foreign material at the distal tip issue could not be identified and a definitive root cause of the issue could not be determined, as there was not observed deformation the might contribute to the retention of foreign material and it is unknown if the facility device reprocessing was implemented in accordance with the ifu, however, the issue was likely the result of insufficient device cleaning/reprocessing.The event may be prevented by following the instructions for use sections below: oes cystonephrofiberscope cyf-5/cyf-5a operation manual chapter 3 preparation and inspection.Olympus will continue to monitor field performance for this device.